# SDR P5CA9600592

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fasteners
- Part number: BACB30MY12K11X
- Condition: Sheared
- Location: Ws 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SHEARED RIVETS (FASTENERS) AT FRONT SPAR LOWER CHORD AT APPROX WS 660 IN NR 3 MAIN TANK.  REPLACED FASTENERS PER BAC SRM 51-30-02.
